# SDR CALA2014082501157

- Difficulty date: August 20, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N77258
- Make and model: Boeing 737824
- Aircraft serial: 30802
- Aircraft time: 44,810 hours, 15,902 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A1111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CRACK BETWEEN WL 200.8 & WL 192.0 AT RBL 31.83 & RBL 40.00 CTR WING BOX REAR SPAR VERTICAL.  WEB LOCATED AT RT MLG WW AREA.  REPAIRED IAW SRM 57-10-10 REP 3 FIG 204 IAW FORM 44-0008.  ISSUED DIP THIS IS A CAT B REPAIR SUBJECT TO INSP IAW SRM 57-10-10 TABLE 204 REPAIR 3 & FIG 206 REPAIR 3 WITH HFEC INSP AT 56000 FLIGHT CYCLES AFTER INSTALL & INTERVAL OF 36000 FLIGHT CYCLES AFTER IAW NDT PART 6 51-00-00 PROCEDURE 4.  REINSPECT CATAGORY B REPAIR L MLG WW VERTICAL WEB WL 200 8-WL 192, RBL31.83 56,000 CYCLES AFTER INSTALLATION THEN EVERY 36,000 FLT CYC THEREAFTER IAW SRM 57-10-10 TABLE 204 REPAIR 3.  DIP CONTROL 29021.
